Holomorphic automorphisms of quadrics.

Gerd Schmalz; Vladimir V. Ezov

Mathematische Zeitschrift (1994)

  • Volume: 216, Issue: 3, page 453-470
  • ISSN: 0025-5874; 1432-1823

How to cite


Schmalz, Gerd, and Ezov, Vladimir V.. "Holomorphic automorphisms of quadrics.." Mathematische Zeitschrift 216.3 (1994): 453-470. <http://eudml.org/doc/174663>.

author = {Schmalz, Gerd, Ezov, Vladimir V.},
journal = {Mathematische Zeitschrift},
keywords = {holomorphic automorphisms; CR quadric; birational maps},
number = {3},
pages = {453-470},
title = {Holomorphic automorphisms of quadrics.},
url = {http://eudml.org/doc/174663},
volume = {216},
year = {1994},

AU - Schmalz, Gerd
AU - Ezov, Vladimir V.
TI - Holomorphic automorphisms of quadrics.
JO - Mathematische Zeitschrift
PY - 1994
VL - 216
IS - 3
SP - 453
EP - 470
KW - holomorphic automorphisms; CR quadric; birational maps
UR - http://eudml.org/doc/174663
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.